# SDR DHL2003873617

- Difficulty date: July 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46401111N
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR END FITTING 3.000 INCH CRACK STA 0.000-8.000, L-33L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED CRACKED FITTING IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING ON NOSE SECTION INTERIOR (STA 0.000-8.000, L-33L) SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
